# SDR ABXA9500584

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Wire
- Condition: Open
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LEFT GEAR UNSAFE LIGHT DID NOT ILLUMINATE DURING GEAR RETRACTION.  DID NOT ILLUMINATE DURING IDLE FLIGHT WHILE IN DESCENT.  FOUND WIRE 1G206024 OPEN.  REPLACED WIRE IAW DC-9 WDM 32-61-0.  LANDING GEAR SYSTEM OPS CHECKED NORMAL IAW DC-9 SUPP MM 32-60-00.
